<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 9, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1972 Vol. 9, No. 1, 1—38
Cosymplectic manifolds of constant $\phi$-holomorphic curvature
Sang Seup Eum
Bull. Korean Math. Soc. 1972 Vol. 9, No. 1, 1—7
An extension of the properties on conditional information and entropy in probability spaces
Chun Ho Choi
Bull. Korean Math. Soc. 1972 Vol. 9, No. 1, 9—16
Category의 completion에 관하여
임창구
Bull. Korean Math. Soc. 1972 Vol. 9, No. 1, 17—20
Development of algebraic geometry
Hideyuki Matsumura
Bull. Korean Math. Soc. 1972 Vol. 9, No. 1, 21—38

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd